advertisement
Question
Posted by: Ronel | 2012/09/10

Adco-atenolol

Someone I know was prescribed with this, can it be used to overdose or is it safe.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ronel

Adco-atenolol is a betablocker and you can definately overdose on this medication. It will cause the heart to beat very slowly and could even block the electrical activity of the heart, causing the heart to stop beating. It has a good safety profile if used as prescribed by your doctor.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement